# SDR DL72S991547

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225
- Aircraft serial: 21859
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED APPROX 3 INCHES AND FASTENERS SHEARED AT FWD SIDE OF NR 7 SPOILER ACTUATOR CASTING.  REPAIRED ANGLE PER M/M  57-20-22 PG 809 PER ERA 367745-14 REF NR 64.
